# SDR DALA1256200680

- Difficulty date: December 7, 2012
- Submitted: December 10, 2012
- Operation: Air carrier
- Aircraft: N680DA
- Make and model: Boeing 757232
- Aircraft serial: 26956
- Aircraft time: 65,008 hours, 30,029 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N33317
- Condition: Damaged
- Location: Bs 412
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTED  LEFT NR 1 WINDOW PLUG AND FRAME BS 402 AND SURROUNDING AREA .  REPAIRED WINDOW FRAME IAW ERA 493524-14, REV C. TIME LIMITED II REPAIR ON NR CARD 5.
